Please use this identifier to cite or link to this item:
https://rfos.fon.bg.ac.rs/handle/123456789/507Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.creator | Đorđević, Olivera | |
| dc.creator | Pavlović, Miroslav | |
| dc.date.accessioned | 2023-05-12T10:08:27Z | - |
| dc.date.available | 2023-05-12T10:08:27Z | - |
| dc.date.issued | 2008 | |
| dc.identifier.issn | 0362-1588 | |
| dc.identifier.uri | https://rfos.fon.bg.ac.rs/handle/123456789/507 | - |
| dc.description.abstract | We prove some quantitative versions of the Thorp-Whitley maximum modulus principle as well as extend to vector-valued functions a theorem of Dynkonov [3] on Lipschitz conditions For the modulus of an analytic functions. | en |
| dc.relation | info:eu-repo/grantAgreement/MESTD/MPN2006-2010/144010/RS// | |
| dc.rights | restrictedAccess | |
| dc.source | Houston Journal of Mathematics | |
| dc.subject | moduli of c-convexity | en |
| dc.subject | maximum principle | en |
| dc.subject | Lipschitz conditions | en |
| dc.subject | Complex uniform convexity | en |
| dc.title | Lipschitz conditions for the norm of a vector valued analytic function | en |
| dc.type | article | |
| dc.rights.license | ARR | |
| dc.citation.epage | 826 | |
| dc.citation.issue | 3 | |
| dc.citation.other | 34(3): 817-826 | |
| dc.citation.rank | M23 | |
| dc.citation.spage | 817 | |
| dc.citation.volume | 34 | |
| dc.identifier.rcub | conv_3021 | |
| dc.identifier.scopus | 2-s2.0-55949135519 | |
| dc.identifier.wos | 000261687800013 | |
| dc.type.version | publishedVersion | |
| item.cerifentitytype | Publications | - |
| item.fulltext | No Fulltext | - |
| item.grantfulltext | none | - |
| item.openairetype | article | - |
| item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
| Appears in Collections: | Radovi istraživača / Researchers’ publications | |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.